Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 225, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 16, 2016, 7:09 PM CDT for Brewster County, Pecos County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2016, 7:09 PM CDT (00:09 UTC)
- Expired
- Sep 16, 2016, 8:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Brewster County, TX, Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 219 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted.
023
WUUS54 KMAF 170009
SVRMAF
TXC043-371-170115-
/O.NEW.KMAF.SV.W.0225.160917T0009Z-160917T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
709 PM CDT FRI SEP 16 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BREWSTER COUNTY IN SOUTHWESTERN TEXAS...
SOUTH CENTRAL PECOS COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 815 PM CDT
* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES EAST OF
MARATHON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2985 10302 3021 10315 3040 10297 3009 10258
TIME...MOT...LOC 0009Z 332DEG 24KT 3020 10296
HAIL...1.50IN
WIND...60MPH
$$
491 follow-up statement
858
WWUS54 KMAF 170050
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
750 PM CDT FRI SEP 16 2016
TXC043-371-170115-
/O.CON.KMAF.SV.W.0225.000000T0000Z-160917T0115Z/
BREWSTER TX-PECOS TX-
750 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES...
AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LONGFELLOW...OR 24 MILES EAST OF MARATHON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BREWSTER AND SOUTH CENTRAL PECOS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2985 10302 3021 10315 3040 10297 3009 10258
TIME...MOT...LOC 0050Z 293DEG 9KT 3015 10283
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:18 PM CDT, 51 minutes earlier.
Area forecast discussion, Sep 16, 6:18 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 618 PM CDT FRI SEP 16 2016 .DISCUSSION... See aviation discussion below. && .AVIATION... Outflow boundary moving thru MAF is A focus for storms and have continued TEMPO TSRA for MAF/FST. Severe storms are possible, large hail and strong have been reported across parts of the larger area. Otherwise MVFR CIGS expected at most sites after 06Z and probably holding thru late morning. && .PREV DISCUSSION... /issued 150 PM CDT FRI SEP 16 2016/ DISCUSSION... SW flow aloft has been convectively active with a 70kt 3h jet stretching across the wrn CWFA again today. Meanwhile there is a surface boundary nearing the nrn CWFA with mostly 60-65 dwpnts in place. Pre-convective lapse rates are steeper today than yesterday and along with said moisture this will yield SB CAPES of 2000-3000 J/KG across much of the area. This with 0-6km bulk shear of 40kts does support more severe wx today. Our favored scenario is that the boundary to the n is enhanced/pushed farther south by convective outflow and will move into the nrn CWFA in phase with daytime heating and in proximity to the upper jet. Convergence could increase along the boundary late this afternoon/early evening when 85h winds increase resulting in the proliferation of storms INVOF I-20 from Monahans to C. City and northward. Large hail and strong winds are the main concerns, but with the boundary a brief spin-up cannot be ruled out (NAM12 0-3km SRH 276 m2/s2). More of the same is possible Saturday as the main 3h jet kicks out with much of the PB within the left rear quadrant of said jet. Locally heavy rain will be possible today and Saturday. Parts of SE NM and the northern tier of the CWFA will be most susceptible to flooding or flash flooding with precipitable water from 1-1.5 standard deviations above normal and recent rainfall. A few -SHRA/-TSRA will be possible across the Trans Pecos Mtns Sunday, but the main theme will be the resurgence of the mid level ridge Sunday/Monday and the return of above normal temps and dry conditions. Mid level flow will be favored to be from the SE Tue/Wed so temps will cool a few degrees at least across the PB, not so much farther w. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 68 89 70 93 / 60 30 30 10 Carlsbad 64 88 65 92 / 20 30 30 10 Dryden 72 94 72 94 / 20 20 10 10 Fort Stockton 69 92 70 94 / 30 30 30 10 Guadalupe Pass 63 82 64 85 / 20 20 30 10 Hobbs 63 83 64 88 / 40 40 40 10 Marfa 61 85 62 85 / 30 30 30 20 Midland Intl Airport 68 90 69 93 / 40 30 30 10 Odessa 68 89 70 92 / 40 40 30 10 Wink 68 92 69 94 / 30 40 30 10 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. &&
Hazardous weather outlook, Sep 16, 1:38 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 138 PM CDT FRI SEP 16 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-171845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 138 PM CDT FRI SEP 16 2016 /1238 PM MDT FRI SEP 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM SOUTHEAST NEW MEXICO INTO THE PERMIAN BASIN THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING CONCERNS...PARTICULARLY IN LOW LYING AREAS AND AREAS WITH POOR DRAINAGE...AS WELL AS ANY LOCATIONS THAT RECEIVED RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN SATURDAY. STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Sep 16, 6:26 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
626 PM CDT FRI SEP 16 2016
TXZ060-061-068-170015-
WINKLER TX-ECTOR TX-CRANE TX-
626 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRANE...SOUTHEASTERN
WINKLER AND ECTOR COUNTIES UNTIL 715 PM CDT...
AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENWELL...OR 15 MILES SOUTHWEST OF WEST ODESSA...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ODESSA...WEST ODESSA...PENWELL...MONAHANS SANDHILLS STATE PARK...
ODESSA SCHELEMEYER FIELD AND PLEASANT FARMS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 89 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.
LAT...LON 3152 10259 3161 10277 3165 10277 3165 10284
3172 10297 3200 10251 3192 10232 3169 10230
TIME...MOT...LOC 2325Z 226DEG 25KT 3164 10261
67Special weather statement, Sep 16, 6:29 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT FRI SEP 16 2016
TXZ052-063-170015-
GLASSCOCK-HOWARD-
629 PM CDT FRI SEP 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HOWARD AND NORTHERN
GLASSCOCK COUNTIES...
AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED SOUTH OF LEES...OR
6 MILES NORTH OF GARDEN CITY...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORSAN...SOUTH HAVEN...LOMAX...LEES...ELBOW...NEAR GARDEN CITY.
LAT...LON 3209 10125 3209 10126 3198 10127 3189 10167
3221 10164 3223 10124
TIME...MOT...LOC 2327Z 240DEG 15KT 3202 10156
49Special weather statement, Sep 16, 6:51 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 651 PM CDT FRI SEP 16 2016 TXZ075-081-170030- BIG BEND AREA TX-PECOS TX- 651 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BREWSTER AND SOUTHERN PECOS COUNTIES UNTIL 730 PM CDT... AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF MARATHON...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL BREWSTER AND SOUTHERN PECOS COUNTIES. LAT...LON 3019 10314 3036 10302 3022 10267 2998 10282 TIME...MOT...LOC 2351Z 299DEG 14KT 3024 10302
Local storm report, Sep 16, 6:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
655 PM CDT FRI SEP 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL ODESSA 31.85N 102.37W
09/16/2016 E1.00 INCH ECTOR TX AMATEUR RADIO
&&
MSCHULDTSpecial weather statement, Sep 16, 7:01 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
701 PM CDT FRI SEP 16 2016
TXZ062-170045-
MIDLAND TX-
701 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR MIDLAND COUNTY UNTIL 745 PM
CDT...
AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MIDLAND INTERNATIONAL AIR AND SPACE PORT...OR 7 MILES WEST OF
MIDLAND... MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...GREENWOOD...SPRABERRY...COTTON FLAT...
MIDLAND INTERNATIONAL AIR AND SPACE PORT...SKYWEST AIRPORT...
MISSION DORADO...WARFIELD AND MIDLAND AIRPARK.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 122 AND 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.
LAT...LON 3184 10178 3178 10229 3182 10229 3208 10228
3208 10178
TIME...MOT...LOC 0001Z 246DEG 13KT 3198 10221
67Special weather statement, Sep 16, 7:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
705 PM CDT FRI SEP 16 2016
TXZ058-075-170045-
REEVES COUNTY AND UPPER TRANS PECOS TX-PECOS TX-
705 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES UNTIL 745 PM CDT...
AT 705 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF VERHALEN...OR 23 MILES SOUTH OF PECOS...MOVING NORTHEAST
AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
B F GOODRICH TESTING TRACK.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 225 AND 228.
LAT...LON 3139 10323 3138 10322 3137 10319 3137 10316
3102 10297 3094 10345 3109 10355
TIME...MOT...LOC 0005Z 228DEG 22KT 3108 10342The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:01 PM CDT | Special Weather Statement | MAF | Midland | 44 min |
| Sep 16, 7:05 PM CDT | Special Weather Statement | MAF | Ward | 40 min |
| Sep 16, 7:07 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| Sep 16, 7:11 PM CDT | Special Weather Statement | MAF | Ector | 49 min |
| Sep 16, 7:41 PM CDT | Special Weather Statement | MAF | Brewster | 49 min |
| Sep 16, 7:54 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
| Sep 16, 7:57 PM CDT | Special Weather Statement | MAF | Jeff Davis | 48 min |
| Sep 16, 8:03 PM CDT | Special Weather Statement | MAF | Reeves | 57 min |
| Sep 16, 8:09 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| Sep 16, 8:35 PM CDT | Special Weather Statement | MAF | Brewster | 40 min |
| Sep 16, 8:37 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 38 min |
| Sep 16, 8:50 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Sep 16, 9:01 PM CDT | Special Weather Statement | MAF | Glasscock | 59 min |
| Sep 16, 9:12 PM CDT | Special Weather Statement | MAF | Glasscock | 48 min |
| Sep 16, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 47 min |
| Sep 16, 9:40 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Scurry | 3 hr |
| Sep 16, 10:05 PM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Sep 16, 10:16 PM CDT | Special Weather Statement | MAF | Presidio | 44 min |
| Sep 16, 11:10 PM CDT | Special Weather Statement | MAF | Presidio | 50 min |
| Sep 17, 12:49 AM CDT | Special Weather Statement | MAF | Jeff Davis | 41 min |
| Sep 17, 7:25 AM CDT | River Flood Warning | MAF | Presidio | 20 hr |
| Sep 17, 3:54 PM CDT | Special Weather Statement | MAF | Reeves | 51 min |
| Sep 17, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 47 min |
| Sep 17, 5:11 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 64 min |
| Sep 17, 5:32 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| Sep 17, 5:36 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Sep 17, 5:38 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 67 min |
| Sep 17, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 33 min |
| Sep 17, 6:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 60 min |
| Sep 17, 6:11 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Sep 17, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 64 min |
| Sep 17, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 64 min |
| Sep 17, 6:18 PM CDT | Special Weather Statement | MAF | Jeff Davis | 57 min |
| Sep 17, 6:22 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Pecos, Reeves | 3 hr |
| Sep 17, 6:25 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Sep 17, 6:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 60 min |
| Sep 17, 6:31 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 59 min |
| Sep 17, 6:38 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 52 min |
| Sep 17, 6:41 PM CDT | Tornado Warning | MAF | Andrews, Winkler | 34 min |
| Sep 17, 6:55 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.